Domination number of graph fractional powers

Document Type: Research Paper

Author

Shahid Beheshti University

Abstract

For any $k \in \mathbb{N}$, the $k$-subdivision of graph $G$ is a simple graph $G^{\frac{1}{k}}$, which is constructed by replacing each edge of $G$ with a path of length $k$. In [Moharram N. Iradmusa, On colorings of graph fractional powers, Discrete Math., (310) 2010, No. 10-11, 1551-1556] the $m$th power of the $n$-subdivision of $G$ has been introduced as a fractional power of $G$, denoted by $G^{\frac{m}{n}}$. In this regard, we investigate domination number and independent domination number of fractional powers of graphs.

Keywords

Main Subjects



Volume 40, Issue 6
November and December 2014
Pages 1479-1489
  • Receive Date: 01 January 2013
  • Revise Date: 29 October 2013
  • Accept Date: 01 November 2013